MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT
Model Number FV413T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The progav has a normal pressure range of 0-10 cmh2o.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specifications.Statement: unfortunately we did not receive a consent form signed by the surgeon.An official release is missing, and for this reason we returned the product without examination.Result: we can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further actions required.
 
Event or Problem Description
According to the complainant a progav had a malfunction postoperatively.The patient was originally implanted on an unknown date.It was reported that the patient was "getting worse" and the staff tried to unsuccessfully adjust the valve.The valve was explanted and returned to the manufacturer for evaluation.Further details were not provided.

Brand Name
PROGAV WITH SHUNTASSISTANT 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12377905
Report Number3004721439-2021-00601
Device Sequence Number17124576
Product Code JXG
UDI-Device Identifier04041906140007
UDI-Public4041906140007
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV413T
Device Catalogue NumberFV413T
Device Lot Number20024017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2016
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;